# SDR GTIA2025081139043

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N974NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11270
- Aircraft time: 9,377 hours, 4,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 181363
- Condition: Faulted
- Location: Zone 200
- Part time: 9,381 hours, 4,113 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED EPSU SYS TEST FOR SERVICE CHECK, FOUND 12WL FAULTY.  PRECAUTIONARY R&R OF 12WL EPSU IAW AMM 33-51-38.
